Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 28, 2014, 10:15:00 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 636494
  • Total Topics: 48310
  • Online Today: 258
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: HELP PLEASE PLEASE: WEIGHT LOSS  (Read 5056 times)

0 Members and 1 Guest are viewing this topic.

Offline NewJoy123

  • Member
  • Posts: 6
HELP PLEASE PLEASE: WEIGHT LOSS
« on: March 26, 2011, 09:43:49 AM »
Hello Everyone
I'm a 43 yr F w188 h5'3" body fat at 36% mostly upper body pos for 15yrs + I have never ever been this big not even carring children. My #'s are excellent, undetected, hormones and thyroid been checked.  In Dec 2010 I decided to be consistent with my exercise and eatting right caloric intake about 1300-1500 cal a day. I work out 5-6 days a week for about hour or an hour in a half. cardio, weights, cords, kettle balls you name it I've done or have it before this I have been every affordable diet known to man. Since Dec I haven't lost one pd or maybe one but that's it. I also know that muscle weights more than fat maybe I have an exchange or fat and muscle losing inches sorry NO clothes fit the same way tight and my fat % has not changed. Recently I had my doctor change all my meds he said that the problem could be from the meds. Is their anybody out there who has had this experience and has overcome it and with what?   I was taking reyataz, viread, norvir and didanosine   about two weeks ago he switch me to Isentress, intelence, prezista and norvir He said it will not change the pass weight gain but it will help any future gaining.

Thank you so much



Offline BT65

  • Global Moderator
  • Member
  • Posts: 9,912
Re: HELP PLEASE PLEASE: WEIGHT LOSS
« Reply #1 on: March 31, 2011, 05:25:05 PM »
Well, your doctor's right-if it's lipo caused by the meds, then you won't be able to get rid of it through diet and exercise, I've been trying for a long time.  I do believe there may be a couple drugs in clinical trials to alleviate some of the deep belly fat.  Keeping fingers crossed.
I've never killed anyone, but I frequently get satisfaction reading the obituary notices.-Clarence Darrow

Offline thom k

  • Member
  • Posts: 18
Re: HELP PLEASE PLEASE: WEIGHT LOSS
« Reply #2 on: April 04, 2011, 07:03:02 PM »
What does your diet look like?  You say its 1300 - 1500 calories a day-  what foods are making up those calories?

Offline weasel

  • Member
  • Posts: 1,670
Re: HELP PLEASE PLEASE: WEIGHT LOSS
« Reply #3 on: April 09, 2011, 02:17:00 PM »
 


                 Hi New Joy  :) ,
                                         By any chance do you take  Clonazapram ?

             I take  Norvir , Reyataz , Truvada .

            This past year i gained  50 pounds . Bringing it up to  240 pounds . At six foot this is not good .

             I have been on meds. for 6 years or so and   started meds weighing  170 pounds .
     
             Six weeks ago I stopped taking  Clonazapram & also have sworn off any liquor .

             So far I have lost about  12 pounds .  I was so sluggy  I could not do anything !

                                                              Just wondering , Carl

         
             
" Live and let Live "

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.